Open Access
2014 Caristi Fixed Point Theorem in Metric Spaces with a Graph
M. R. Alfuraidan, M. A. Khamsi
Abstr. Appl. Anal. 2014(SI41): 1-5 (2014). DOI: 10.1155/2014/303484


We discuss Caristi’s fixed point theorem for mappings defined on a metric space endowed with a graph. This work should be seen as a generalization of the classical Caristi’s fixed point theorem. It extends some recent works on the extension of Banach contraction principle to metric spaces with graph.


Download Citation

M. R. Alfuraidan. M. A. Khamsi. "Caristi Fixed Point Theorem in Metric Spaces with a Graph." Abstr. Appl. Anal. 2014 (SI41) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022121
MathSciNet: MR3182273
Digital Object Identifier: 10.1155/2014/303484

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI41 • 2014
Back to Top